Publication: On local quadratic subconvexity of metrics and rectifiability of Bézier curves in CAT(K) spaces
dc.contributor.author | Chaiwat Maneesawarng | en_US |
dc.contributor.author | Yongwimon Lenbury | en_US |
dc.contributor.other | Center of Excellence in Mathematics | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-05-03T08:19:40Z | |
dc.date.available | 2018-05-03T08:19:40Z | |
dc.date.issued | 2011-12-01 | en_US |
dc.description.abstract | We generalize the definition of Bézier curves (which agrees with the usual one in the Euclidean case) in CAT(K) spaces. Rectifiability-a naturally-expected property of Bézier curves-is proved in this general setting. In order to achieve this, an assertion weaker but similar to convexity of metrics of CAT(0) spaces is verified for general metric spaces of curvature bounded above. © 2011 CSP - Cambridge, UK; I & S - Florida, USA. | en_US |
dc.identifier.citation | Nonlinear Studies. Vol.18, No.3 (2011), 437-446 | en_US |
dc.identifier.issn | 21534373 | en_US |
dc.identifier.issn | 13598678 | en_US |
dc.identifier.other | 2-s2.0-84872817165 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/12122 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84872817165&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | On local quadratic subconvexity of metrics and rectifiability of Bézier curves in CAT(K) spaces | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84872817165&origin=inward | en_US |